MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION Q-STRESS; ELECTROCARDIOGRAPH

BAXTER HEALTHCARE CORPORATION Q-STRESS; ELECTROCARDIOGRAPH
Model Number N/A
Medical Device Problem Code Patient Data Problem (3197)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/15/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Customer reported a study was concluded with incorrect patient data.Baxter technical support provided the account troubleshooting steps to resolve the issue.The account confirmed demographics were corrected.Based on this information, no further action is required.Although there was no adverse event reported, if the reported event of incorrect patient demographics were to recur it could lead to serious injury or death, therefore baxter considers this event reportable.
 
Event or Problem Description
Baxter received a report stating that an exam had incorrect patient data in q-stress.The event occurred after patient use.There was no patient/user injury, medical intervention, symptom, or adverse event reported.

Brand Name
Q-STRESS
Common Device Name
ELECTROCARDIOGRAPH
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
WELCH ALLYN PRODUCTS, MEXICO
emilio flores #2471-a2
caã¿â¿¿on del padre
tijuana, baja california 22203
MX   22203
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242705355
MDR Report Key25437196
Report Number3006087789-2026-00005
Device Sequence Number10095813
Product Code DPS
UDI-Device Identifier00812345027563
UDI-Public(01)00812345027563
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Remedial Action Other
Type of Report Initial
Report Date (Section B) 06/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue NumberQS6-ATTD1
Device Lot NumberN/A
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/15/2026
Initial Report FDA Received Date06/08/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Patient SexUnknown